# SDR USAA2011010390006

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 25,899 hours, 9,524 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 606 - PHX-LAS - EMERGENCY LIGHTS - EMERGENCY LIGHT TEST FAULTED" L EXTERNAL LIGHTS".  FOUND L1 SLIDE EXTERNAL PLUG DISCONNECTED.  RECONNECTED PLUG.  OPERATIONAL CHECK WAS GOOD.
